# SDR AALA201711269002

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,972 hours, 23,674 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMELL IN AFT CABIN, DESCRIBED AS EPOXY OR BURNING ORDER. FOUND COVE LIGHT BALLAST AT ROW 21 LEFT INOPERABLE. REPLACED COVE LIGHT BALLAST PER 33-21-11-04.
